# SDR 2004UALA00852

- Difficulty date: September 27, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 59,717 hours, 7,575 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP CROSS AISLE AT LAV 110.  *S/D*  SECURED WIRE UNDER THE CARPET.
